The Lp-boundedness of pseudodifferential operators with estimates of parabolic type and product type

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)199-225
Number of pages27
JournalJournal of the Mathematical Society of Japan
Volume38
Issue number2
DOIs
Publication statusPublished - 1986
Externally publishedYes

Fingerprint

Pseudodifferential Operators
Boundedness
Estimate

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{29870d4cf2754b67bd2b05746899495b,
title = "The Lp-boundedness of pseudodifferential operators with estimates of parabolic type and product type",
author = "Masao Yamazaki",
year = "1986",
doi = "10.2969/jmsj/03820199",
language = "English",
volume = "38",
pages = "199--225",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "2",

}

TY - JOUR

T1 - The Lp-boundedness of pseudodifferential operators with estimates of parabolic type and product type

AU - Yamazaki, Masao

PY - 1986

Y1 - 1986

UR - http://www.scopus.com/inward/record.url?scp=84972557756&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972557756&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03820199

DO - 10.2969/jmsj/03820199

M3 - Article

AN - SCOPUS:84972557756

VL - 38

SP - 199

EP - 225

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 2

ER -